# SDR 99ZZZM437

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Frame 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL INSPECTION MLG BAY, POS N/A WEB AT FRAME 32, DETAILED VISUAL INSPECTION.  PERFORMED DV ON WEB AT FRAME 32 IN LEFT AND RIGHT MLG BAY.  FOUND CRACKED BRACKET RT MLG DOOR UPLOCK CVR, FOUND MINOR NICKS SURFACE WEB.
